# SDR JJBA20150430001

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8202
- Aircraft serial: 531
- Aircraft time: 33,215 hours, 36,453 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid Valve
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT EXTEND ON LANDING.  FLAP CONT L7 POPPED & WOULD NOT RESET.  R & R FLAP POWER UNIT SOLENOID VALVE.
